# SDR USAA2011071500011

- Difficulty date: July 14, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 32,356 hours, 19,475 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Shutoff Valve
- Part number: A253151
- Part serial: H3514
- Condition: Leaking
- Location: Parking Brake
- Part time: 28,534 hours, 14,263 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

STRONG DIRTY SOCK ODOR JUST AFTER ROTATION WHICH DISSIPATED GRADUALLY AFTER SEVERAL MINUTES.  MAINTENANCE FOUND HYDRAULIC LEAKS AT PARKING BRAKE SHUTOFF VALVE 2579GM & BLUE RESERVOIR DRAIN VALVE 2264GM.  REPLACED VALVES IAW AIRBUS MAINTENANCE MANUAL 29-12-35-000 & 32-45-14-000.
